Construction of SDIRK methods with dispersive stability functions

Giuseppe Izzo, Zdzislaw Jackiewicz

Research output: Contribution to journalArticlepeer-review

Abstract

We describe a new approach to the construction of rational functions of high dispersive orders, and SDIRK methods with dispersive stability functions, for the numerical solution of differential systems with oscillatory solutions. The numerical experiments on test problems with periodic or almost periodic solutions confirm the order and dispersive order of convergence of the proposed numerical schemes.

Original languageEnglish (US)
Pages (from-to)265-280
Number of pages16
JournalApplied Numerical Mathematics
Volume160
DOIs
StatePublished - Feb 2021

Keywords

  • Dispersion relations
  • Ordinary differential equations
  • Oscillating solutions
  • SDIRK methods
  • Stability function

ASJC Scopus subject areas

  • Numerical Analysis
  • Computational Mathematics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Construction of SDIRK methods with dispersive stability functions'. Together they form a unique fingerprint.

Cite this